I have had tinea cruris bad for the last 7 months, (at least that what my doctor said, there was no fungal presence in skin test and there was no fluorescents from a dark light), now after 4 months of oral terbinafine, and countless tubes of daktarin it finally went.
Now I had about 8-10 large patched that started small and gradually got bigger. At the worst time the first sport must have been about 4 inches across. These were still expanding during treatment, supporting the not fungal theory.
But anyway that’s all behind me now, but as soon as it went (about 2 weeks ago) I’ve noticed these little red pin ****k dots popping up on my lower stomac/top of legs). Now I never had these when I had it bad, or any time throughout the previous treatment.
Is this early signs of the tinea again, that I just haven’t seen before or is this something new?
Any ideas would be much appreciated.
Know the five types of psoriasis and how to spot flares.
Newer diabetes treatments can suppress appetite and aid weight loss.
Try these tips to get your salivary glands back into action.
Constipation is a common side effect of opioid and narcotic pain medicines.
Is it sensitive skin or something else?